# SDR CALA2016121696043

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 132
- Aircraft time: 30,764 hours, 16,635 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR SILL FRAME 66.    FABRICATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, TOPCOATED, AND  INSTALLED THE REPAIR IAW SRM 53-41-14 PAR 2 FIG 001.
